Skip to Content

Join the 'Beta Blocker' group to help and get support from people like you.

Beta Blocker Questions

 Clear

We found 81 questions associated with the 'Beta Blocker' topic.

Is Lisinopril a Beta Blocker or ACE Inhibitor?

Posted 27 Mar 2014 by aquanaut 3 answers

and what is a beta blocker anyway?

Can I eat grapefruit while taking Amlodipine daily?

Posted 23 May 2013 by grandmaof10 1 answer

I take 10 mg of Amlodipine once daily in the morning, I understand grapefruit and beta blockers do not "get along". But Amlodipine is a calcium channel blocker, so am I okay to eat grapefruit or should I avoid it?

Sex - Viagra cannot be used while taking beta blockers & trinitrates.what is alternative?

Posted 4 Feb 2014 by nimmy115 1 answer

At the age of 60, I am suffering from erectile dysfunction.

Diovan HCT - is diovan an alpha or beta blocker?

Posted 18 Feb 2013 by TJsmom2013 2 answers

Is valsartan a betablocker ? is valsartan ACE inhibitor ?

Posted 25 Aug 2013 by NESAM 1 answer

Beta Blockers and Ace Inhibitors cause Erectile dysfunction. If so then what are the other alternative medications to take for hypertension, that do not cause Erectile dysfunction. ?

Are there any women here who have taken the ladies Viagra with propranolol and sertraline?

Posted 25 Feb 2017 by Emzy10 0 answers

Since i have been on my beta blockers my sex drive was lost and now i am also taking sertraline which now i feel more myself and my sex drive is back to normal but i cannot orgasm which i know is a side effect of the anti d so i wanted to know if the doctor would prescribe Viagra as it is really ...

Others with low heart rate on Beta blocker??

Posted 2 Feb 2017 by Montanagranny 0 answers

I am having some terrible issues with the beta blocker .. I have a low heart rate to begin with and with these BB it goes so low sometimes I become disoriented, dizzy, brain fog, cold.. etc.. Made trip to ER yesterday.. no one ever seems to have an answer.. Just looking for others with this issue.. ...

Nebivolol - Has anyone experienced knee / joint pain when taking Nebivovol?i?

Posted 3 Dec 2016 by Saz1949 0 answers

I have been taking 1.25 Nebivovol for 8 months and have developed pain in my left knee. I never had any joint pains of any kind before taking this beta blocker. My neck and shoulder muscles are sore and stiff too. Again this has not been a problem until taking Nebivovol. Anyone else have similar ...

Can beta blockers damage heart valve?

Posted 21 Nov 2016 by Mikey1963 0 answers

My Topamax seems to have lost its effectiveness. I have 4-5 headaches a week.Will Zonegran help?

Posted 22 Aug 2016 by claireese 0 answers

I have been on Topamax for 7 years 100mg TID. I recently (last 6 month- 12 months have had increased weight, increased heart burn, and increasing headaches) I cannot take tricyclics and beta blockers don't help. Any insights would be welcomed..tired of being in pain. Topamax was originally a ...

Propranolol - Alternative to beta blocker while pregnant?

Posted 14 Aug 2016 0 answers

I take 10mg propanolol for work only. I want to get pregnant in the next year and I know I'm not supposed to take it while pregnant. I'm fearful that when I go off propanolol my physical anxiety symptoms will spiral out of control, I only need it for work. I can't lose my job with ...

Had high bp. Now have very low bp all day today. 70/40 worst but about 100/50. Do I take any more?

Posted 3 Jun 2016 by Tricia4224 1 answer

... pills ie calcium channel blocker fenlopidine or beta blocker tonight. Scared they make it lower. What will I do?? I am scared to take another pill and scared to not take one. No, do not feel good, feel weak.

Would propranolol work for GAD?

Posted 10 May 2016 by EvieB 1 answer

Hi would welcome some advice. I suffer from Generalised Anxiety which is very bad every morning upon waking. My Dr thinks a small dose of a beta blocker before bed would alleviate the Adrenalin rush causing shaking, pins&needles, pulsing throb in face etc. The feelings take most of the day to ...

Hi I'm not feeling to good at the moment as my doc put me on prozac for 5 weeks and because I felt?

Posted 7 Apr 2016 by zaph 24 4 answers

Really ill he stopped it he has given me a beta blocker for 1 month 80mg slow release and told me to take citalopram after 7 days I'm afraid to take anything at the moment as I feel so ill my anxiety is dreadful and I'm afraid to leave the house have anyone else been medicated like this

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group